John Libbey Eurotext

European Journal of Dermatology

A possible role of IL-23-producing cells in a patient with psoriasiform drug eruption due to tazobactam and piperacillin hydrate: a case study and literature review Volume 27, issue 1, January-February 2017

Figures

  • Figure 1

Tables

Authors
Department of Dermatology, University of Occupational and Environmental Health, 1-1 Iseigaoka, Yahatanishi-ku, Kitakyushu 807-8555, Japan

The combination of piperacillin and tazobactam (TAZ/PIPC) is a novel antibiotic drug, which reduces drug resistance [1] and has a strong anti-bacterial effect against severe infection. While diarrhoea and vomiting have been reported to be frequent as adverse events of TAZ/PIPC, cutaneous side effects have also been rarely reported, such as acute generalized exanthematous pustulosis (AGEP) [2]. Herein, we report the first case of TAZ/PIPC-related psoriasiform drug eruption, as an unusual cutaneous [...]